Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Fesenko, Ivan (2015) Arithmetic deformation theory via arithmetic fundamental groups and nonarchimedean theta functions, notes on the work of Shinichi Mochizuki. European Journal of Mathematics, 1 (3). pp. 405-440. ISSN 2199-675X

Fesenko, Ivan (2015) Geometric adeles and the Riemann-Roch theorem for 1-cycles on surfaces. Moscow Mathematical Journal, 15 (3). pp. 435-453. ISSN 1609-4514

This list was generated on Sun May 28 15:50:12 2017 UTC.